# SDR CALA2023051901557

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 98,751 hours, 17,552 cycles
- System (JASC): 3300 · Lighting System
- Part: Lens
- Part number: 8100033801
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR CLASS DIVIDER 1EA FLOOR PROXIMITY LIGHT LENS CRACK ED REFER HAECO NON-ROUTINE NO.9457451.   L1 DOOR CLASS DIVIDER 1EA FLOOR PROXIMI TY LIGHT REPLACED AND OP TEST FOUND NORMAL REF AMM 33-51-05-960- 802 REV 97.
